# SDR DALA2016082306178

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 46,779 hours, 22,794 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED SMOKE IN THE COCKPIT COMING FROM THE L2 WINDOW HEAT TERMINALS.  WINDOW HEAT WAS TURNED OFF AND SMOKE DISSIPATED.  FLIGHT CONTINUED TO DESTINATION.  R & R OF NUMBER 2 WINDOW AND WHCU IAW AMM 56-12 AND 37-41.
